Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2013, 6:39 PM EDT for Union County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 20, 2013, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Union County, GA
The radar
The Knoxville radar (KMRX), 158 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610
WWUS82 KFFC 202239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SAT JUL 20 2013
GAZ006-008-202330-
639 PM EDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION AND FANNIN
COUNTIES UNTIL 730 PM EDT...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES CREEK...MOVING NORTH AT 5 MPH.
MOTORISTS SHOULD PROCEED WITH CAUTION FOR POSSIBLE STREET FLOODING
AND PONDING OF ROADWAYS. THOSE IN LOW LYING AREAS SHOULD ALSO USE
CAUTION FOR ANY FLOODING.
RAINFALL AMOUNTS NEAR 2 INCHES ARE ESTIMATED TO HAVE
FALLEN RECENTLY WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
ACROSS UNION AND FANNIN COUNTIES...INCLUDING AREAS AROUND HURST...
JONES CREEK...MORGANTON...HEMP AND LOVING. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3498 8416 3492 8404 3485 8394 3471 8398
3471 8399 3478 8419 3499 8432
TIME...MOT...LOC 2237Z 191DEG 5KT 3480 8406
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:39 PM EDT, 3 hours earlier.
Area forecast discussion, Jul 20, 3:39 PM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT SAT JUL 20 2013 .SHORT TERM /TONIGHT THROUGH SUNDAY/... SCATTERED TSTMS CONTINUE TO DEVELOP OVER THE FORECAST AREA AT THIS TIME. MEAN WIND FLOW ALOFT REMAINS LIGHT AND VARIABLE SO MOST OF THE TSTMS SHOW LITTLE MOVEMENT. HIGH PWS AROUND 2 INCHES INDICATE THE PRIMARY THREAT THIS AFTERNOON AND EARLY EVENING WILL BE HEAVY DOWNPOURS OF RAIN WITH FREQUENT LIGHTNING. WET MICROBURSTS WILL BE POSSIBLE. EXPECT MOST OF THE CONVECTION TO DIMINISH AFTER SUNSET WITH LOW CLOUDS AND LIGHT FOG AFTER MIDNIGHT THROUGH SUNDAY MORNING. MODELS REMAIN CONSISTENT WITH INCREASING MOISTURE FROM THE SOUTH AS THE UPPER LOW OVER THE NORTHERN GULF MAINTAINS A SOUTHERLY FLOW OVER GA. GFS AND NAM SHOW A STRONG SHORT WAVE...CURRENTLY OVER SOUTH AL ...GRADUALLY MOVING NORTHEAST TONIGHT WITH HIGH CHANCE POPS EXTREME NORTH...LIKELY TO CATEGORICAL FOR THE REST OF THE CWA LATE THIS AFTERNOON AND EVENING. THIS WAVE WILL BE SLOW TO MOVE AND IT WILL STILL BE MOVING ACROSS THE CWA TONIGHT KEEPING THE CHANCES OF SHOWERS/TSTMS GOING THROUGH THE NIGHT. THIS WAVE EXITS SUNDAY MORNING WITH ANOTHER SHORT WAVE...ALSO FORECAST BY GFS AND NAM...TO MOVE INTO THE WESTERN PART OF THE CWA SUNDAY AFTERNOON. WILL INCREASE POPS TO LIKELY OVER THE FORECAST AREA BY SUNDAY AFTERNOON. TEMPERATURES WILL BE NEAR NORMAL TO SLIGHTLY BELOW NORMAL IN THE AFTERNOON DEPENDING ON CLOUD COVER AND TSTMS. A BLEND OF MET/MAV MOS GUIDANCE WAS USED FOR THE MAX AND MIN TEMPS. 16 .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... MAIN CHANGES TO THE EXTENDED ARE MAINLY IN THE BEGINNING. THINK SOME OF THE RAIN ON SUNDAY WILL LINGER INTO THE EVENING...PARTICULARLY ACROSS NORTH GEORGIA SO HAVE GONE AHEAD AND INCREASED POPS SLIGHTLY ACROSS THAT AREA. MODELS ARE STILL CONSISTENT WITH SHORT WAVE IMPACTING THE CWA MONDAY AND TUESDAY AND HAVE CONTINUED WITH HIGHER THAN AVERAGE POPS FOR THAT TIME PERIOD. BOTH GFS AND ECMWF SHOW ANOTHER WAVE AFFECTING THE CWA IN THE THURSDAY TIME FRAME...ALTHOUGH THE ECMWF IS SLIGHTLY SLOWER THAN THE GFS. IF THE MODELS CONTINUE TO SHOW THIS...MAY HAVE TO INCREASE POPS ASSOCIATED WITH THIS WAVE IN FUTURE UPDATES. BESIDES CHANGES MENTIONED ABOVE...LONG TERM FORECAST IS ON TRACK AND PREVIOUS DISCUSSION IS BELOW. 11 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 342 AM EDT SAT JUL 20 2013/ MEDIUM RANGE MODELS CONTINUE TO COME INTO BETTER ALIGNMENT THROUGH THE EXTENDED FORECAST PERIOD CONCERNING THE FINER DETAILS OF THE OVERALL PATTERN OF PERSISTENT UPPER LEVEL TROUGHING ACROSS THE EASTERN U.S. GFS/ECMWF AND CMC MODELS ALL SHOWING A DECENT SHORT WAVE IMPACTING THE FORECAST AREA MONDAY AND TUESDAY AS THE INITIAL UPPER TROUGH AXIS PASSES OVER THE REGION. SURFACE LEE TROUGH ALSO PERSISTS OVER THE REGION...HOWEVER NONE OF THE MODELS ARE DEPICTING AN ACTIVE FRONTAL SYSTEM WITH THIS SHORT WAVE FOR THE BEGINNING OF THE WEEK. NEVER THE LESS...THE INGREDIENTS MENTIONED ABOVE SHOULD BE SUFFICIENT TO BUMP POPS UP A BIT WITH THIS CYCLE WITH A DIURNAL MAX IN THE AFTERNOON AND EVENING. LATER IN THE WEEK THE GFS/CMC MODELS KEEP THE UPPER TROUGH AXIS EAST OF THE STATE AND EVEN BEGIN TO BUILD THE WESTERN U.S. RIDGE INTO THE REGION. THE ECMWF RETROGRADES THE UPPER TROUGH SLIGHTLY KEEPING THE TROUGH AXIS OVER THE STATE THROUGH FRIDAY. MODELS ARE ALSO SHOWING SOME DECREASE IN OVERALL MOISTURE OVER THE REGION FOR THE LATTER HALF OF THE WEEK...BUT ALL OF THIS WOULD NOT BE ENOUGH TO SHUT DOWN DIURNAL CONVECTION COMPLETELY. I PLAN ON KEEPING THE CHANCE POP TREND WE CURRENTLY HAVE IN THE EXTENDED FORECAST GRIDS THROUGH THE LATTER HALF OF THE WORK WEEK INTO NEXT WEEKEND. TEMPERATURES SHOULD TREND A BIT BELOW SEASONAL NORMALS THROUGH THE FIRST HALF OF THE EXTENDED FORECAST PERIOD WITH INCREASED CLOUD COVER AND PRECIPITATION...BUT ARE LIKELY TO EDGE BACK UP TOWARD NORMAL DURING THE SECOND HALF OF THE PERIOD AS WE DRY OUT SOME. 20 && .HYDROLOGY... K INDEX VALUES FORECAST INTO THE MID AND UPPER 30S TONIGHT AND SUNDAY WITH PWATS INCREASING TO OVER 2 INCHES ACROSS CENTRAL AND PARTS OF NORTH GA. IT IS POSSIBLE THAT ISOLATED SPOTS COULD REACH FFG DEPENDING ON WHERE THE CONVECTION FORMS...BUT AT THIS TIME DO NOT EXPECT A WIDESPREAD AREA OF FLOODING. THEREFORE WILL NOT ISSUE A FLOOD/FLASH FLOOD WATCH. && .AVIATION... 18Z UPDATE... RADARS SHOW SCATTERED TSTMS DEVELOPING AND INCREASING IN AREAL COVERAGE AT THIS TIME. MEAN WIND FLOW ALOFT IS LIGHT AND VARIABLE SO EXPECT LITTLE MOVEMENT WITH OUTFLOW BOUNDARIES COLLIDING OVER THE FORECAST AREA. VFR CIGS GENERALLY EXPECTED THROUGH THE AFTERNOON EXCEPT MVFR IN ACTUAL TSTMS. SHOWERS AND TSTMS SHOULD DIMINISH AFTER SUNSET. HIGH TROPICAL MOISTURE AND WET SURFACES WILL CAUSE A MIX OF IFR AND MVFR CIGS AFTER MIDNIGHT THROUGH SUNDAY MORNING. EXPECTING SCATTERED TSTMS TO DEVELOP AGAIN SUNDAY AFTERNOON. GENERALLY A LIGHT SOUTHWEST WIND SHOULD PREVAIL WITH ERRATIC WIND SHIFTS AND GUSTS TO NEAR 30 KTS IN TSTMS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON ALL REMAINING ELEMENTS. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 87 71 88 / 60 60 40 60 ATLANTA 71 86 71 84 / 60 60 40 60 BLAIRSVILLE 67 82 67 82 / 50 60 50 60 CARTERSVILLE 71 86 70 85 / 50 60 50 60 COLUMBUS 72 89 72 87 / 60 60 30 60 GAINESVILLE 71 85 70 85 / 50 60 50 60 MACON 71 89 71 87 / 60 60 40 60 ROME 71 88 70 86 / 50 60 50 60 PEACHTREE CITY 70 86 70 85 / 60 60 30 60 VIDALIA 72 89 73 89 / 60 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...16 LONG TERM....11 AVIATION...16
Hazardous weather outlook, Jul 20, 4:20 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 420 AM EDT SAT JUL 20 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 420 AM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... HEAVY RAIN...GUSTY WINDS AND LIGHTNING. DISCUSSION... A MOIST AND UNSTABLE AIRMASS ALONG WITH AN UPPER-LEVEL LOW MOVING NORTH OUT OF THE GULF OF MEXICO WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. THE BEST CHANCES WILL BE THIS AFTERNOON AND EVENING WITH THE ADDITIONAL INSTABILITY PROVIDED BY DAYTIME HEATING. WITH PRECIPITABLE WATER VALUES INCREASING TO AROUND 2 INCHES...THE PRIMARY THREAT WILL BE HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE. INSTABILITY WILL BE MODERATE BY THIS AFTERNOON...AND A FEW OF THESE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EARLY EVENING WITH DAMAGING WINDS UP TO 60 MPH THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED SUNDAY THROUGH TUESDAY. WITH SCATTERED...MAINLY AFTERNOON AND EVENING... THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY. THE MAIN HAZARDS WILL BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 20, 5:26 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN VILLA RICA 33.73N 84.92W
07/20/2013 E0.00 INCH CARROLL GA EMERGENCY MNGR
*** 5 INJ *** CARROLL COUNTY EMERGENCY MANAGEMENT PASSED
ALONG A REPORT OF A TARP COLLAPSE AT THE V-PLEX IN VILLA
RICA...INJURING 5 PEOPLE. HEAVY RAINFALL FROM A
THUNDERSTORM CAUSED WATER TO ACCUMULATE ON THE
TARP...RESULTING IN ITS COLLAPSE. ALL INJURIES WERE
CONSIDERED NON-LIFE-THREATENING. TIME ESTIMATED BY RADAR.
&&
BELANGERLocal storm report, Jul 20, 5:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 2 NNE SANDTOWN 33.73N 84.55W
07/20/2013 FULTON GA PUBLIC
PUBLIC REPORTED SMALL CREEK RAPIDLY RISING AND OUTSIDE
BANKS BEHIND HOMES ON JEWEL COURT IN GILFORD FOREST.
&&
BAKERSpecial weather statement, Jul 20, 5:42 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT JUL 20 2013
GAZ052-066-202215-
542 PM EDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING NORTHEAST AT 5 MPH.
TREES CAN COME DOWN EASILY WITH ALREADY WET SOIL. FREQUENT CLOUD TO
GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE OUTDOORS
SHOULD SEEK SHELTER IMMEDIATELY!
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HEARD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE TEXAS...FRANKLIN AND CORINTH.
&&
LAT...LON 3336 8511 3337 8499 3335 8498 3328 8496
3328 8495 3323 8494 3322 8491 3315 8515
3329 8523
TIME...MOT...LOC 2141Z 239DEG 4KT 3325 8510Special weather statement, Jul 20, 6:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 619 PM EDT SAT JUL 20 2013 GAZ052-053-066-202300- 619 PM EDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...COWETA AND HEARD COUNTIES UNTIL 700 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FRANKLIN...MOVING EAST AT 5 MPH. MOTORISTS SHOULD PROCEED WITH CAUTION FOR POSSIBLE STREET FLOODING AND PONDING OF ROADWAYS. RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES ARE ESTIMATED TO HAVE FALLEN RECENTLY WITH AN ADDITIONAL HALF TO 1 INCH POSSIBLE ACROSS TROUP...COWETA AND HEARD COUNTIES...INCLUDING AREAS AROUND HILLCREST...FRANKLIN...HARRISONVILLE...HOGANSVILLE...POWERS CROSSROADS AND CORINTH. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3338 8493 3316 8488 3311 8512 3329 8518 TIME...MOT...LOC 2215Z 250DEG 4KT 3323 8504
Local storm report, Jul 20, 6:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 6 NNE GAINESVILLE 34.38N 83.78W
07/20/2013 HALL GA EMERGENCY MNGR
LOCAL MEDIA AND HALL COUNTY EMERGENCY MANAGEMENT
CONFIRMED THAT A BRIDGE ON C. ROGERS ROAD IN NORTHERN
HALL COUNTY WAS WASHED OUT BY LOCALIZED FLOODING DUE TO
HEAVY RAIN...ISOLATING 100 FAMILIES.
&&
BELANGERSpecial weather statement, Jul 20, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SAT JUL 20 2013
GAZ006-008-202330-
639 PM EDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION AND FANNIN
COUNTIES UNTIL 730 PM EDT...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES CREEK...MOVING NORTH AT 5 MPH.
MOTORISTS SHOULD PROCEED WITH CAUTION FOR POSSIBLE STREET FLOODING
AND PONDING OF ROADWAYS. THOSE IN LOW LYING AREAS SHOULD ALSO USE
CAUTION FOR ANY FLOODING.
RAINFALL AMOUNTS NEAR 2 INCHES ARE ESTIMATED TO HAVE
FALLEN RECENTLY WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
ACROSS UNION AND FANNIN COUNTIES...INCLUDING AREAS AROUND HURST...
JONES CREEK...MORGANTON...HEMP AND LOVING. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3498 8416 3492 8404 3485 8394 3471 8398
3471 8399 3478 8419 3499 8432
TIME...MOT...LOC 2237Z 191DEG 5KT 3480 8406The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:56 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jul 20, 5:49 AM EDT | Special Weather Statement | FFC | Gordon | 41 min |
| Jul 20, 6:35 AM EDT | Flash Flood Warning | FFC | Bartow, Gordon | 4 hr |
| Jul 20, 6:41 AM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jul 20, 7:12 AM EDT | Special Weather Statement | FFC | Murray | 63 min |
| Jul 20, 1:32 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jul 20, 2:12 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jul 20, 3:05 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Jul 20, 3:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jul 20, 3:53 PM EDT | Special Weather Statement | FFC | Hall | 52 min |
| Jul 20, 3:59 PM EDT | Special Weather Statement | FFC | Clayton | 46 min |
| Jul 20, 4:19 PM EDT | Special Weather Statement | FFC | Cobb | 41 min |
| Jul 20, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 51 min |
| Jul 20, 4:41 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, Douglas, Fulton | 6 hr |
| Jul 20, 5:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 20, 6:19 PM EDT | Special Weather Statement | FFC | Heard | 41 min |
| Jul 20, 6:43 PM EDT | Special Weather Statement | FFC | Dawson | 62 min |
| Jul 20, 7:29 PM EDT | Special Weather Statement | FFC | Oglethorpe | 61 min |
| Jul 20, 7:36 PM EDT | Special Weather Statement | FFC | Baldwin | 54 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.